# SDR C2XA95IA097

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120RT
- Aircraft serial: 120190
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Part number: 12004357012
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RT WING, RIB 16 AFT LOWER SKIN SUPPORT BRACKET WAS FOUND TO BE CRACKED.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED BRACKET, AND THE ACFT WAS APPROVED FOR RETURN TO SERVICE.  (Z)
